# SDR IPXA2017070618985

- Difficulty date: June 11, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: NYB675413
- Condition: Cracked
- Location: Underwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT UNDERWING BARREL CANTED PANEL CAP IS CRACKED AT BS 1236.8.  REPAIRED THE PANEL CAP IAW EA 011-5310-01-A6848, REV I/R, AND EO MD11-5310-64797-A.  MAJOR.
